# SDR REXA2016011800112

- Difficulty date: January 18, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 18,101 hours, 17,544 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT FS 559 BULKHEAD WEB HAS INDICATION NOTED INBD OF RBL 18.0, WL 59.10, APPROX .300 IN LENGTH 50% FSH, FAILED NDT INSPECTION. COMPLIED WITH REPAIR OF FS 559 BULKHEAD WEB IAW EO P53025.
